# SDR REXA201100316

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 150,011 hours, 12,236 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BURNING SMELL IN CABIN.  REMOVED AND REPLACED SIDEWALL LIGHT POWER SUPPLY IAW AMM 33-21-10 OPC GOOD.  NO SMELL NOTED.
